# SDR VNA2024F00008

- Difficulty date: June 19, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 29,494 hours, 22,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670334013
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 29,494 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6EA. MISDRILLED HOLES TO FUSELAGE STRUCTURE, FRAME SECTOR (DWG CC670-34203, 7475-T7351, 0.063" NOM THK, REF), POST FS193.00 (DWG CC670-32133, 7475-T7351 AL ALY, 0.060" NOM THK, REF) AND BOX EXTERNAL POWER PROVISIONS AFT FLANGE (DWG CC670-33401, 2024-T42 AL ALY ALCLAD, 0.050" NOM THK, REF) RHS. REPAIRED IAW MHI AVIATION ULC REPAIR ENGINEERING ORDER (REO) 670-53-11-1940, REV--.
